Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have appetite loss, depressed, tired, disoriented, taken eldoper for diarrhea, had altitude sickness

hi, I am in nepal and had diarrhoea this morning. I went to a pharmacy in here and they gave me Eldoper. I took three capsules (two in the morning and other just 30 min ago). I don t feel that well actually, I lost my appetite, kind of depressed, tired and a bit disoriented. Is this normal? what are the side effects of the medicine. ALso I was in the mountains two days ago and had to leave due to altitude sickness. Thank you for your help
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

For diarrhoea you had taken Tab. Eldoper, which is good to stop diarrhoea but if infected this tablet prevents removing of bacteria from body and increases the infection. It reduces bowel movement and hence less appetite. The diarrhoea if foul smelling, associated with mucous or if there is pain abdomen and fever you should never take eldoper. Now take plenty of fluids, stop further eldoper and take rest. If disorientation is more then consult your doctor and may take tab. acetazolamide for mountain sickness. Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor